# SDR ABXA9600384

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99193723
- Condition: Gouged
- Location: Ws 214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND A DEEP GOUGE IN NR 2 SLAT DRIVE TRACK CUTOUT IN LEADING EDGE SKIN.  REPAIRED IAW ABX REA D957-18788.
